| Model Number |
FGS-0450 |
| Medical Device Problem Codes |
Loss of Power (1475); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel and the sample that arrived.One bravo capsule and one bravo delivery device were received for evaluation.A review of the product expiration date discovered this product was used before the expiration date.The returned sample met specification as received by medtronic.The visual inspection found no notable conditions.The customer reported bravo fail to attach to patient's esophagus.The investigation of the returned equipment did not identify anything that would have caused or contributed to the reported event.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the recorder turned off after only 25 minutes.Technical support connected to the system and confirmed a short study.There was no patient and user harm.A repeat procedure on a different day was necessary.